# SDR SWAA2022111661296

- Difficulty date: October 18, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 767-787 Rbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL CHANNEL LOC BTW BS 767 AND BS 787 RBL 8.10 IN THE AFT CARGO COMPARTMENT.   REPAIRED THE CHANNEL IAW SRM 53-00-53-2R-2,  REPAIR 2.
